Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A de Rham type theorem for orbit spaces

Author: Andrei Verona
Journal: Proc. Amer. Math. Soc. 104 (1988), 300-302
MSC: Primary 57S15; Secondary 58A12
MathSciNet review: 958087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a compact Lie group and $ M$ be a smooth $ G$-space. We prove that the real cohomology algebra of the orbit space $ M/G$ is isomorphic to the homology algebra of the de Rham complex of $ G$-basic differential forms on $ M$.

References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah, Elliptic operators and compact groups, Lecture Notes in Math., vol. 401, Springer-Verlag, Berlin, Heidelberg and New York, 1974. MR 0482866 (58:2910)
  • [2] G. Bredon, Introduction to compact transformation groups, Academic Press, New York and London, 1972. MR 0413144 (54:1265)
  • [3] R. Godement, Théorie des faisceaux, Hermann, Paris, 1964.
  • [4] R. Narasimhan, Analysis on real and complex manifolds, Masson, Paris; North-Holland, Amsterdam; Amsterdam Elsevier, New York, 1973. MR 0346855 (49:11576)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S15, 58A12

Retrieve articles in all journals with MSC: 57S15, 58A12

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society